# SDR KY7A20210112003

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N394DC
- Make and model: Dorner DO328300
- Aircraft serial: 3174
- Aircraft time: 16,962 hours, 17,236 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Smoke
- Location: Pass Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE AND FUMES IN THE CABIN DURING CRUISE.  SUPPLEMENTAL INFORMATION TO FOLLOW.
